# SDR WX0A2015050872572

- Difficulty date: May 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHTS INOPERATIVE, LT ONLY.  RELAMPED LT EXTERNAL EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
